# SDR 9804489860

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 59268805501
- Condition: Inoperative
- Location: Le Flaps
- Part time: 42,481 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE SLAT DISAGREEMENT INDICATION ILLUMINATED WHEN LEADING EDGE SLAT DE-VICES WERE EXTENDED.  FLIGHT CREW FOLLOWED COM PROCEDURES, DECLARED EMERGENCY AND LANDED AT DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SLAT CONTROL VALVE, OPERATIONAL CHECK OK.
